| Catalog Number |
2465-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite infusion set was damaged the following information was received by the initial reporter with the following verbatim it was reported by customer that the tubing broke during blincyto infusion.
Additional Manufacturer Narrative
One photo was taken by the customer that verifies the complaint.However, without a sample, the root cause can not be determined.A device history record review could not be performed because a lot number was not provided by the customer.
Event or Problem Description
No additional info.